# SDR CA970311043

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hydraulic Pump
- Part time: 23 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BELT BROKE IN FLIGHT CAUSING LOSS OF HYDRAULIC POWER. BELT HAD OVERHEATED AND FAILED. HYDRAULIC PUMP AND ROTOR BRAKE SHIMMING WERE WITHIN LIMITS.
